RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 182, Number 11  


Numerical results on best uniform rational approximation of $|x|$ on $[-1,1]$
R. S. Varga, A. Ruttan, A. J. Carpenter
1523
Approximations of the exponential function and relative closeness of stable signals
L. A. Balashov, Yu. A. Dreizin, M. S. Mel'nikov
1542
Spectral synthesis in a complex domain for a differential operator with constant coefficients. I: A duality theorem
I. F. Krasichkov-Ternovskii
1559
Conditions for absolute convergence of the Taylor coefficient series of a meromorphic function of two variables
A. K. Tsikh
1588
On finite-dimension Chebyshev subspaces of spaces with an integral metric
N. K. Rakhmetov
1613
Mean dimension, widths, and optimal recovery of Sobolev classes of functions on the line
G. G. Magaril-Il'yaev
1635
On the functions with near values of the least deviation from polynomials and rational functions
Kh. M. Makhmudov
1657
On algebraicity of complex analytic sets
A. B. Sukhov
1669
Математический сборник - 1991 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019